# SDR G1IA20250830095

- Difficulty date: August 30, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N447DB
- Make and model: Beech C90A
- Aircraft serial: LJ1656
- Aircraft time: 8,458 hours, 10,042 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: 1003840725
- Part serial: 4366
- Condition: Failed
- Location: Zone 100
- Part time: 19 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC AIR SEEMED TO BE PUTTING OUT AMBIENT OAT. 10 MINUTES LATER THE VENT DUCT AIR STOPPED BLOWING AIR. I NOTICED CB HAD POPPED (TEMP CB). I PUSHED BACK IN AND POPPED AGAIN. I TURNED CABIN CONTROLLER FROM AUTO TO OFF. PUSHED CB BACK IN AND FAN STARTED WORKING (VENT BLOWER ON HIGH). I TRIED A/C IN AUTO ON GROUND ON CB POPPED AGAIN.
